Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Infinite rank of elliptic curves over Q(ab)

Im, Bo-Haeresearcher; Larsen, Michael, ACTA ARITHMETICA, v.158, no.1, pp.49 - 59, 2013

2
Heegner points and the rank of elliptic curves over large extensions of global fields

Breuer, Florian; Im, Bo-Haeresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.60, no.3, pp.481 - 490, 2008-06

3
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

rss_1.0 rss_2.0 atom_1.0